# SDR SIMA2012023002

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 19,486 hours, 16,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 103143
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT AFT EMERGENCY LIGHT IS INOPERABLE.  THE AIRCAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BATTERY POWER SUPPLY NR 4 IAW AE W/C 33-700-19.  THE OPERATIONAL CHECK WAS GOOD IAW AE W/C 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
